Convergence of conditional Metropolis-Hastings samplers

Jones, Galin L., Roberts, Gareth O., Rosenthal, Jeffrey S. . Advances in Applied Probability 2014. 46 (2) :422-445

Locate this article in:

Bibtex

@article{CIS-281467,
  Author = {Jones, Galin L. and Roberts, Gareth O. and Rosenthal, Jeffrey S.},
  Title = {Convergence of conditional Metropolis-Hastings samplers},
  Journal = {Advances in Applied Probability},
  Volume = {46},
  Number = {2},
  Year = {2014},
  Pages = {422--445},
  Keywords = {Gibbs sampler, Convergence rate, Markov chain Monte Carlo algorithm, Independence sampler, Geometric ergodicity}
}

Similar articles